Nombre de documents

4

CV de Salomé Oudet


Pré-publication, Document de travail2 documents

  • Yves Achdou, Salomé Oudet, Nicoletta Tchou. Asymptotic behavior of Hamilton-Jacobi equations defined on two domains separated by an oscillatory interface. 2015. <hal-01179184>
  • Salomé Oudet. Hamilton-Jacobi equations for optimal control on multidimensional junctions. 2014. <hal-01093112>

Article dans une revue2 documents

  • Yves Achdou, Salomé Oudet, Nicoletta Tchou. Effective transmission conditions for Hamilton-Jacobi equations defined on two domains separated by an oscillatory interface. Journal de Mathématiques Pures et Appliquées, Elsevier, 2016, 106 (6), pp.1091-1121. <10.1016/j.matpur.2016.04.002>. <hal-01162438>
  • Yves Achdou, Salomé Oudet, Nicoletta Tchou. Hamilton–Jacobi equations for optimal control on junctions and networks. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2015, 21 (3), pp.876-899. <10.1051/cocv/2014054>. <hal-00847210v4>